American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(94A17) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Dario Cordero-Erausquin and Michel Ledoux. The geometry of Euclidean convolution inequalities and entropy. Proc. Amer. Math. Soc. 138 (2010) 2755-2769. MR 2644890.
Abstract, references, and article information
View Article: PDF

[2] Paolo Gibilisco, Daniele Imparato and Tommaso Isola. Inequalities for quantum Fisher information. Proc. Amer. Math. Soc. 137 (2009) 317-327. MR 2439456.
Abstract, references, and article information
View Article: PDF

[3] Shunlong Luo. Wigner-Yanase skew information vs. quantum Fisher information. Proc. Amer. Math. Soc. 132 (2004) 885-890. MR 2019969.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Jeff Kahn. Entropy, independent sets and antichains: A new approach to Dedekind's problem. Proc. Amer. Math. Soc. 130 (2002) 371-378. MR 1862115.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Fred Kochman, Alan Murray and Douglas B. West. An entropy inequality for the bi-multivariate hypergeometric distribution . Proc. Amer. Math. Soc. 107 (1989) 479-485. MR 979050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Bruce R. Ebanks. Branching and generalized-recursive inset entropies . Proc. Amer. Math. Soc. 79 (1980) 260-267. MR 565351.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] John Lawrence, Geoff Mess and Frank Zorzitto. Near derivations and information functions . Proc. Amer. Math. Soc. 76 (1979) 117-122. MR 534400.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1